CureZone   Log On   Join
Ivermectin And Blurred Vision
 
  Views: 2,399
Published: 7 years ago
 

Ivermectin And Blurred Vision


Hi guys! I recently started ivermectin for treating this thing called protomyxzoa, which is what we are assuming is causing my problems.

I was bedridden for years, terrible chronic lymph node pain behind ears and crazy fatigue. Finally came across a dr who thought I should try abx, which ended up helping get me back on my feet, but I still dealt with a lot of pain.

After following this abx status quo for years I decided to alter my therapy to try and be more aggressive in treatment to hopefully gain more quality of life.

I tend to "herx" (I make the assumption that is what is happening) like crazy, especially when first starting meds, and ivermectin seems to be really working for me. My only problem is that I'm getting blurred vision for 4-5 days after I dose. I am only dosing once a week, 15mg. The vision thing also tends to coincide with the length of my usual herx symptoms (terrible pain flare in my lymph nodes, insomnia, anxiety), so while I would love to attribute the vision issue to a herx I also know that ivermectin can cause vision side effects. This vision thing is causing me a bit of anxiety. Although I have noticed in the past that when I herx I tend to get mild blurred vision, but nothing like this, and I've never herxed so hard on one single dose of a med like I have with ivermectin.

I will end up talking to my Dr about it, but I would hate to have to stop a med that seems so promising for me. We would like to try and do a treatment for 6 months of ivermectin/albendazole dosing each once a week to knock this infection back and then maybe I can do maintenance with herbal and previous treatment protocol. I've always assumed dosing just once a week on these two drugs was relatively conservative, but it seems highly effective in hitting my core illness.

You guys have any side effect experiences along these lines with ivermectin?

What I might do is try to take a smaller ivermectin dose and then build up over time. I sort of jumped into that full dosage and given how hard I react to meds it probably wasn't the best idea!

Any feedback appreciated, thank you!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.352 sec, (2)